Facebook Pixel

If I have been on nuvaring for two weeks and now my vagina is swollen should I take it out?

By May 26, 2012 - 6:42pm
Rate This

I have only been on nuvaring for two weeks and my vagina is swollen and I am just wondering should I take it out?

Add a Comment2 Comments

I called my OB/GYN and she is going to get me in next month to make sure it is nothing serious. I was just wondering because when I have sex now it hurts. I have P.C.O.S. and have since I was 14. It has never hurt before until after I started nuvaring. Was just wondering if this is normal.

May 27, 2012 - 2:54pm

Hi PCOS Baby,

The most common side effects from NuvaRing are vaginal infection and irritation. To be absolutely sure that this is nothing more than an irritation, please schedule an appointment with your OB/GYN.

For more side effects, risks, and adverse effects, please visit: http://www.nuvaring.com/Consumer/risks-and-side-effects/index.asp

Good Luck,


May 26, 2012 - 8:50pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!